Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

What Is Your Experience With Tecfidera? I Was Just Prescribed With It.

What Is Your Experience With Tecfidera? I Was Just Prescribed With It.

I understand we all react different, but would like to know your experience. In case I get similar symptoms when I take it,
It will help me to deal with it. Thanks all for the support.

posted almost 7 years ago
A MyMSTeam Member said:

I am off Tecfidera because of the flushing. I'm one of the very small few whose flushing got worse instead of going away. It did however keep me from having relapses.

posted almost 7 years ago
A MyMSTeam Member said:

I have been on Tecfidera for almost 3 years and have not had any side effects or new lesions. I am glad to be on an oral medication. I was on Betaseron for 20 years...shots every other day!! Its keeping me on my feet....not a very straight line walker, but non the less. still mobile. Praise God!

posted almost 7 years ago
A MyMSTeam Member said:

I have been on Tecfidera for almost a year now and I feel pretty good about it...There are a couple side effects, nausea and flushing. They are somewhat manageable though. I would suggest being as prepared as you can to feel like you're going to vomit for 20-30 mins after you take it lol but eating nuts or a small meal helps tremendously. The flushing isn't bad, feels like a hot flash. I would recommend it. The side effects are mild and *knocks on wood* I haven't relapsed since I started it. Hope this helps a little! Good luck.

posted almost 7 years ago
A MyMSTeam Member said:

So far/so good for me.

posted almost 7 years ago
A MyMSTeam Member said:

I've been on Tecfidera for over a year after failing on Gilynia. I have not had relapses, and have not had side effects. A recent MRI showed no new lesions, so doc says it's working.

posted almost 7 years ago
Already a Member? Log in